3 doctors weighed in:

What does it mean if you start to get your period while on active birth control pills?

3 doctors weighed in
Dr. Edward Jacobs
Obstetrics & Gynecology
2 doctors agree

In brief: Typical

Many women on lo dose birth control pills may start spotting or bleeding before the end of week 3.
It may take several cycles for your body to get used to the new hormones. If the bleeding persists, you may need to switch to a different pill.

In brief: Typical

Many women on lo dose birth control pills may start spotting or bleeding before the end of week 3.
It may take several cycles for your body to get used to the new hormones. If the bleeding persists, you may need to switch to a different pill.
Dr. Edward Jacobs
Dr. Edward Jacobs
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors